On covarieties of coalgebras

Michal Marvan

Archivum Mathematicum (1985)

  • Volume: 021, Issue: 1, page 51-63
  • ISSN: 0044-8753

How to cite

top

Marvan, Michal. "On covarieties of coalgebras." Archivum Mathematicum 021.1 (1985): 51-63. <http://eudml.org/doc/18154>.

@article{Marvan1985,
author = {Marvan, Michal},
journal = {Archivum Mathematicum},
keywords = {coalgebra; cofree coalgebra; covariety; cogeneration; distinguishing subset; cofree coalgebras; covariety},
language = {eng},
number = {1},
pages = {51-63},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {On covarieties of coalgebras},
url = {http://eudml.org/doc/18154},
volume = {021},
year = {1985},
}

TY - JOUR
AU - Marvan, Michal
TI - On covarieties of coalgebras
JO - Archivum Mathematicum
PY - 1985
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 021
IS - 1
SP - 51
EP - 63
LA - eng
KW - coalgebra; cofree coalgebra; covariety; cogeneration; distinguishing subset; cofree coalgebras; covariety
UR - http://eudml.org/doc/18154
ER -

References

top
  1. R. Davis, Quasicotripleable categories, Proc. A. M. S. 35 (1972), 43-48. (1972) MR0316531
  2. R. Davis, Universal coalgebra and categories of transition systems, Math. Syst. Theory 4 (1970), 91-95. (1970) Zbl0191.01203MR0268243
  3. K. Drbohlav, On coalgebras, Summer session on the theory of ordered sets and general algebra, Cikháj 1969, University of J. E. Purkyně, Brno, 81-87. (1969) 
  4. K. Drbohlav, On quasicovarieties, Acta F. R. N. Univ. Comen. Math., mimoriadne číslo, 1971, 17-20. (1971) Zbl0232.08003MR0382119
  5. J. R. Isbell, General functorial semantics I., Amer. J. Math. 94 (1972), 535-596. (1972) Zbl0439.18009MR0396718
  6. I. Kopeček, Distinguishing subsets in general algebras, Časopis pro pěstování matematiky, 106 (1981), 94-100. (1981) Zbl0464.08001MR0613712
  7. F. E. J. Linton, Is the dual of a coalgebra category an algebra category?, Multigraph, Dalhousie Univ., 1970. (1970) 
  8. E. G. Manes, Algebrcic theories, Graduate texts in math. 26, Springer-Verlag, New York-Heidelberg-Berlin, 1976. (1976) MR0419557
  9. J. Rosický, Codensity and binding categories, Comment. Math. Univ. Carolinae, 16 (1975), 515-529. (1975) Zbl0314.18003MR0376800
  10. J. Rosický, On algebraic categories, Proc. Colloq. Univ. Alg., Esztergom 1977. (1977) 
  11. J. Słominski, On the greatest congruence relation contained in an equivalence relation and its applications to the algebraic theory of machines, Coll. Math. 24 (1974), 31-43. (1974) Zbl0247.94030MR0356978
  12. A. Tarski, Zur Grundlegung der Booleschen Algebra I., Fund. Math. 24 (1935), 177-198. (1935) Zbl0011.00203

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.